# SDR ASAA2023101745707

- Difficulty date: October 17, 2023
- Submitted: October 18, 2023
- Operation: Air carrier
- Aircraft: N938AK
- Make and model: Boeing 737-9
- Aircraft serial: 43381
- Aircraft time: 5,339 hours, 1,505 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WING (L VALVE) LIGHT ILLUMINATED AND STAYED ON AFTER WING AINTI ICE WAS TURNED ON. GROUNDED - YES. PERFORMED LEFT WING THERMAL ANTI ICE VALVE HEALTH CHECK REF. AMM TASK 30-11-11-200-801. USED ALT DEAC. PROCEDURES FOR LE DEACTIVATION. REF. MPM 5-07-01 ITEM #3 OF TABLE 3.PULLED AND TAG TOTAL OF 2 C/B. RESET TOTAL OF 2 C/B AFTER MAINT PROCEDURE. OPERATED WIAV AS PER PROCEDURE, TEST PASSED. LEFT WTAI VALVE FUNCTIONAL TEST GOOD PER TASK 30-11-11-200-801.ALTERNATE DEACTIVATION PROCEDURES REVERSED ALL TAGS REMOVED.
